Post-Cushing's disease

Posted by adellll @adellll, Dec 9, 2019

Hello, I'm a 21 years old male.
I was diagnosed with Cushing's disease back in 2017. I had my bilateral adrenalochtomy done in October 2019. I feel much better, but my skin got really really dark
I want to know if it's a sign of excess ACTH because that was the cause of my Cushings and I also want to know if I get treated, will my skin become normal again?
Can someone please give me some information, im lost.

@adellll – welcome to Mayo Connect! First, I’m happy to hear that you feel much better after surgery! My daughter had surgery for an ACTH producing pituitary adenoma 10 years ago at age 26. The darkening of the skin as you describe it, sounds like an Addisonian reaction. Addison’s disease can occur after the adrenal surgery with the low cortisol levels. It would be a good idea if you ask your Endocrinologist if this Is normal for you now- to make sure your cortisol levels are adequate.

REPLY
Please login or register to post a reply.